# SDR FDEA201602270700

- Difficulty date: February 27, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 83,538 hours, 27,155 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: AUB7366501
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG PYLON, UPPER SPAR WEB, RT SIDE AT F HOLE HAS INDICATION UNDER STIFFENER.  OLD WEB WAS R & R BECAUSE OF EXCESSIVE CRACKS FOUND ON THE BOTTOM SIDE OF WEB.
